MathSciNet Relay Station
MathSciNet bibliographic data
MR2110908 (2005i:62080) 62G30 (62G20)
Maĭboroda, R.; Kubaĭchuk, O. Asymptotic normality of improved weighted empirical distribution functions. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 69 (2003), 89--95; translation in Theory Probab. Math. Statist. No. 69 (2004), 95–102 (2005)
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement